Skip to content
My WebMD Sign In, Sign Up

Announcements

Digestive Disorders Health Center | Heartburn/GERD Health Center | Crohn's Disease Health Center | Celiac Disease Health Center | IBS Health Center | IBD Health Center | Hepatitis Community | The health professionals are not available at the current time to answer community members' questions.
Abdominal Pain and Nervousness
avatar
sicktolong posted:
Hi since the 1st of may this year I have been dealing with stomach problems. It started out with just like uncomfortable feeling a little nervous stomach. Had alot of test run including a ct of the abd and pelvis nothing found all normal. Went to the doctor and given zantac and a dissolvable stomach med(cant remember the name). Seem to get worse and went to the ER where the ct was done and some lab work(they didnt tell my what they ran). All was normal and the ER doctor gave me Librax. I got better, but a week ago this past saturday it started again but worse. I had uneasyness, stomach discomfort, bloating and dizzy. I started on pepcid and it didnt seem to help added myself beano and I still had the problems. It wasnt lasting all day but the stomach discomfort was. I called my doctor and she stated that it may be nerves(I am not a worrier but it could be). I was and am still feeling nervous. On wednesday I had a since of not being able to catch my breath, stomach nerviousness with bloating and weakness. Went to an Urgent care and a test was done for H. Pylori and within 1 min it was positive I had it. Started on tetracycline(allergy to pcn) flagyl zantac and pepto bismol tabs. This past weekend I am still having nerviousness, heavy feeling in my chest, some weakness, some bloating, light headed and stomach is always uncomfortable. I was told that the meds would help and it doesnt seem to be getting better. There have been life stressers in the past year; divorce, lost job, got a new one, money issues but I dont let it worry me. I dont want to be on any anxiety med and prefer a natural approach but dont know if what I am feeling is the H. Pylori or the anxiety of being sick or crazy. I really need some advise without making my family worry.
Reply
 
avatar
Magsjeanea responded:
You have not stated how old you are? Are you sure you could not be having signs of heart problems? Are you a diabetic?
These are many questions that are important to a diagnosis. You cannot be diagnosed over the internet since we are not physicians but I can tell you a story.
My husband, 60yo diabetic and over weight, was having some chest discomfort, bloating and feeling full. The doctors put him on everything you can for acid reflux. Well, just last Friday he was diagnosed with severe heart disease and an artery that is not able to be stented or bypassed. He can only be treated medically and with diet. I just hope he stays with me for 20 more years!
Please, push your doctors to find an answer so that you can stay healthy. Who cares if it take 10 second opinions!
I hope you find the answers you are seeking.
Take good care
Love Goes There, Mag's Jeaneau


Helpful Tips

abodmenal pain
from last 2 weeks i suffering from abodmenal is pain very badly .and my toilet also not good.always i have to go toilet .per 3,4 times i ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.

For more information, visit the American Gastroenterological Association website